# SDR AALA20170106024

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 19,155 hours, 7,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 17019
- Condition: Inoperative
- Location: Cabin
- Part time: 12,682 hours, 4,777 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT LIGHT ABOVE LEFT OVERWING ESCAPE HATCH IS INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06. OPERATIONAL CHECK GOOD.
